How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Walter Your Own Question
Walter
Walter, Breeder
Category: Dog
Satisfied Customers: 11528
Experience:  Breeder and pet health consultant. Have spent a number of years with dog rescue, training and health
997364
Type Your Dog Question Here...
Walter is online now
A new question is answered every 9 seconds

my dog ate my high blood pressure medicine k lisinopril / ...

This answer was rated:

my dog ate my high blood pressure medicine k=lisinopril / hctz. what to do?

Hello,

Do you ave hydrogen peroxide on hand? (The regular 3% household)

When did he eat this?

Any symptoms?

Walter

Customer: replied 8 years ago.
1-2 hours ago? was at church... Yes I have hyd. perox on hand

Hello,

Here is what I need you to do.............give him one full tablespoon of hydrogen peroxide and then gently shake his stomach to help mix it up. This should cause him to vomit it back up. What I am concerned with is the amount of time that has passed. Digestion starts within the first hour after ingestion so this may not bring up a solid pill.

If the one tablespoon does not cause vomiting go ahead with another tablespoon in ten minutes. If he is able to vomit you will want to keep a close eye on him for the next 24 hours. Based on his size this should not cause any serious reactions but we want to watch out for increased drolling or retching, vomiting (After the vomiting from the peroxide has stopped), dazed or uncoordinated actions or any odd behaviors within the next 24 hours. If he starts demonstrating any of the above he will need to see his vet asap.

Walter

Walter and other Dog Specialists are ready to help you